Mixing automorphisms of compact groups and a theorem of Schlickewei

Schmidt, Klaus and Ward, Tom (1993) Mixing automorphisms of compact groups and a theorem of Schlickewei. Inventiones Mathematicae, 111 (1). pp. 69-76. ISSN 0020-9910

[img]
Preview
PDF (mixingsch.pdf)
Download (213kB) | Preview

    Abstract

    We prove that every mixing Zd-action by automorphisms of a compact, connected, abelian group is mixing of all orders.

    Item Type: Article
    Faculty \ School: Faculty of Science > School of Mathematics
    Related URLs:
    Depositing User: Vishal Gautam
    Date Deposited: 18 Mar 2011 14:48
    Last Modified: 25 Jul 2018 08:17
    URI: https://ueaeprints.uea.ac.uk/id/eprint/18597
    DOI: 10.1007/BF01231280

    Actions (login required)

    View Item